×

Found 202 Documents (Results 1–100)

100
MathJax

Long time existence results for Hamiltonian nonlinear Klein-Gordon equations on some compact manifolds. (English) Zbl 1469.35153

Giga, Yoshikazu (ed.) et al., The role of metrics in the theory of partial differential equations. Proceedings of the 11th Mathematical Society of Japan, Seasonal Institute (MSJ-SI), Nagoya University, Japan, July 2–13 2018. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 85, 1-37 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Stability of the equilibrium of an oscillator with an infinitely high natural oscillation frequency. (English. Russian original) Zbl 1457.34093

Vestn. St. Petersbg. Univ., Math. 52, No. 3, 259-262 (2019); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 6(64), No. 3, 394-398 (2019).
MSC:  34D20 34C05 37C60
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic behavior of slowly varying solutions of second-order ordinary binomial differential equations with rapidly varying nonlinearity. (English. Ukrainian original) Zbl 1432.34071

J. Math. Sci., New York 236, No. 3, 284-299 (2019); translation from Neliniĭni Kolyvannya 20, No. 3, 346-360 (2017).
MSC:  34D05 34C11 37C60
PDF BibTeX XML Cite
Full Text: DOI

Interaction of solitons from the PDE point of view. (English) Zbl 1447.35007

Sirakov, Boyan (ed.) et al., Proceedings of the international congress of mathematicians 2018, ICM 2018, Rio de Janeiro, Brazil, August 1–9, 2018. Volume III. Invited lectures. Hackensack, NJ: World Scientific; Rio de Janeiro: Sociedade Brasileira de Matemática (SBM). 2439-2466 (2018).
PDF BibTeX XML Cite
Full Text: DOI Link

Asymptotic behavior of the solutions of ordinary second-order differential equations with rapidly varying nonlinearities. (English. Russian original) Zbl 1406.34079

Ukr. Math. J. 69, No. 10, 1561-1582 (2018); translation from Ukr. Mat. Zh. 69, No. 10, 1345-1363 (2017).
MSC:  34D05 34A34 37C60
PDF BibTeX XML Cite
Full Text: DOI

A concise introduction to geometric numerical integration. (English) Zbl 1343.65146

Monographs and Research Notes in Mathematics. Boca Raton, FL: CRC Press (ISBN 978-1-4822-6342-8/hbk; 978-1-4822-6344-2/ebook). xiv, 218 p. (2016).
PDF BibTeX XML Cite
Full Text: DOI

On the construction of the general solution of a class of complex nonautonomous equations. (English. Russian original) Zbl 1354.34029

J. Math. Sci., New York 204, No. 6, 787-799 (2015); translation from Sovrem. Mat. Prilozh. 88 (2013).
PDF BibTeX XML Cite
Full Text: DOI

Semilinear wave equations. (English) Zbl 1373.35181

Jang, Sun Young (ed.) et al., Proceedings of the International Congress of Mathematicians (ICM 2014), Seoul, Korea, August 13–21, 2014. Vol. III: Invited lectures. Seoul: KM Kyung Moon Sa (ISBN 978-89-6105-806-3/hbk; 978-89-6105-803-2/set). 425-450 (2014).
PDF BibTeX XML Cite

A quasi-linear Birkhoff normal forms method. Application to the quasi-linear Klein-Gordon equation on \(\mathbb S^1\). (English) Zbl 1243.35123

Astérisque 341. Paris: Société Mathématique de France (SMF) (ISBN 978-2-85629-335-5/pbk). 213 p. (2012).
MSC:  35L72 35S50 37K05
PDF BibTeX XML Cite

Point classification of second order ODEs: Tresse classification revisited and beyond. (English) Zbl 1180.37029

Kruglikov, Boris (ed.) et al., Differential equations – Geometry, symmetries and integrability. The Abel symposium 2008. Proceedings of the fifth Abel symposium, Tromsø, Norway, June 17–22, 2008. Berlin: Springer (ISBN 978-3-642-00872-6/hbk; 978-3-642-00873-3/ebook). Abel Symposia 5, 199-221 (2009).
MSC:  37C15 34C20 53A55
PDF BibTeX XML Cite
Full Text: DOI arXiv

Theory of connections, Cole-Hopf transformations and potentials of second-order partial differential equations. (English. Russian original) Zbl 1151.58022

Russ. Math. 51, No. 9, 45-64 (2007); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2007, No. 9, 50-70 (2007).
PDF BibTeX XML Cite
Full Text: DOI

Exact solutions and invariant subspaces of nonlinear partial differential equations in mechanics and physics. (English) Zbl 1153.35001

Chapman & Hall/CRC Applied Mathematics and Nonlinear Science Series. Boca Raton, FL: Chapman & Hall/CRC (ISBN 1-58488-663-3/hbk). xxx, 498 p. (2007).
PDF BibTeX XML Cite

Applied equivariant degree. (English) Zbl 1123.47043

AIMS Series on Differential Equations and Dynamical Systems 1. Springfield, MO: American Institute of Mathematical Sciences (ISBN 978-1-60133-001-7/hbk). xxiii, 552 p. (2006).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software